# SDR SIMA201014501

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 17,148 hours, 14,373 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3038 DURING CRUISE THE CREW REPORTED A VERY STRONG "OIL" ODOR PRESENT IN CABIN AND FLIGHT DECK WITH ENGINE BLEEDS ON IN FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ZERO CARBON SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
